# SDR SWIA202161991

- Difficulty date: August 18, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR LOWER SILL, HAS EVIDENCE OF CORROSION ON LOWER FLANGE.      (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED AFT BAGGAGE BAY DOOR LOWER SILL  / PER DWG MM670-35085 REV F AND PER CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-06-001-001-A01 AND  / CRJ 700 SRM 51-42-13-001-001-A01 COMPLIED WITH TASK CARD 51-900-1002-SKY
